MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 11CM IQ APEX KNIFE; INSTRUMENT, ULTRASONIC SURGICAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 11CM IQ APEX KNIFE; INSTRUMENT, ULTRASONIC SURGICAL
Catalog Number 550025B114
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.
 
Event or Problem Description
It was reported that during a procedure, the blade broke at the tip.The procedure was completed successfully without a delay.No adverse consequences or medical intervention were reported.This is report 1 of 2.
 
Additional Manufacturer Narrative
6: the quality investigation is complete.
 
Event or Problem Description
It was reported that during a procedure, the blade broke at the tip.The procedure was completed successfully without a delay; no adverse consequences or medical intervention were reported.This is report 1of 2.

Brand Name
11CM IQ APEX KNIFE
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
una barry
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key16662824
Report Number3015967359-2023-00653
Device Sequence Number6615847
Product Code LFL
UDI-Device Identifier37613327422499
UDI-Public37613327422499
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K213824
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2024
Device Catalogue Number550025B114
Device Lot Number22250017
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/08/2023
Supplement Date Received by Manufacturer06/23/2023
Initial Report FDA Received Date04/03/2023
Supplement Report FDA Received Date06/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown